# SDR UALA2012010300047

- Difficulty date: December 28, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 42,483 hours, 16,241 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED EPSU 2L AFT.  REPLACED 2L EMERGENCY BATTERY.  ACCOMPLISHED EMERGENCY LIGHT TEST, TESTED GOOD.
